Why is taking heavy dose of medicines harmful? - ProProfs
     

Why is taking heavy dose of medicines harmful?

Why is taking heavy dose of medicines harmful?

Change Image    Delete

+ AnswerRequest Answer
...

1 Answer

H. Martin

H. Martin, Content Writer, Charlotte

Answered on Sep 27, 2018

Heavy dose of most medications are harmful to the body. Heavy dose, which can also be referred to as over dose of medication is when a person takes more than the medically recommended dose of medication(s).
Taking heavy dose of medication will make the effects of the medication more pronounced. However, the side effects will be heightened. Taking heavy dose can cause severe and life threatening symptoms.

Most common side effects are: increase, decrease or absence of vital sign values, internal bleeding, drowsiness, respiratory depression, liver and kidney damage, coma and many other severe conditions. It can also lead to death.

Avoid heavy dose of medications, always stick to the dose given to you by your health care provider.

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.